Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 109, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2014, 6:24 PM EDT for Montgomery County, Wheeler County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 6:24 PM EDT (22:24 UTC)
- Expired
- Jun 11, 2014, 7:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Montgomery County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:45 PM EDT | TSTM WND DMG | 2 S Alamo, GA | 15-20 TREES DOWN MAINLY IN 2 SQUARE MILE AREA THAT CAUSED DOWNED POWER LINES AS WELL. ONE TREE FELL ON SMALL SHELTER WITH MINOR DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 638 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS52 KFFC 112224
SVRFFC
GAC209-309-112315-
/O.NEW.KFFC.SV.W.0109.140611T2224Z-140611T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN CENTRAL GEORGIA
WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 715 PM EDT
* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR ALAMO...MOVING NORTHEAST AT 20
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENWOOD...MOUNT VERNON...AILEY...TARRYTOWN AND HIGGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3201 8273 3202 8278 3205 8281 3206 8286
3210 8290 3211 8290 3231 8272 3229 8267
3232 8263 3235 8241 3216 8245 3197 8270
TIME...MOT...LOC 2224Z 225DEG 17KT 3211 8276
$$
16What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:49 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Jun 11, 3:49 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT WED JUN 11 2014 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... ACTIVE SHORT TERM PERIOD CONTINUES. SHOWERS AND THUNDERSTORM COVERAGE IS INCREASING ACROSS THE AREA THIS AFTERNOON...AND HAVE CONTINUED WITH LIKELY POPS INTO THE EVENING HOURS. CLOUD COVERAGE OVER MUCH OF NORTH GEORGIA SHOULD KEEP CONVECTION SUB-SEVERE. THERE WERE ENOUGH BREAKS TO ALLOW FOR DECENT DIURNAL HEATING ACROSS PORTIONS OF THE SOUTHERN AND EASTERN PORTIONS OF THE CWA...AND THE RESULTING ENHANCED INSTABILITY /STILL LOWER THAN TUESDAY/ WILL SUPPORT SOME STRONG STORMS. EXPECT THE MAJORITY OF THE ACTIVITY TO FIZZLE OUT INTO THE OVERNIGHT PERIOD. LOCALLY HEAVY RAIN CAN BE EXPECTED... PARTICULARLY IN AREAS WITH TRAINING STORMS. WITH THE UPPER LEVEL TROUGH STILL POSITIONED TO OUR NORTHWEST THURSDAY AND AMPLE MOISTURE ACROSS THE STATE...ANTICIPATE AT LEAST SCATTERED THUNDERSTORMS ACROSS THE AREA AGAIN BY THURSDAY AFTERNOON. BY LATE THURSDAY TROUGH FINALLY TRANSITIONS EASTWARD OVER THE CAROLINAS...WITH SOME WEAK RIDGING MOVING INTO THE STATE. THIS SHOULD KEEP CONVECTION...ESPECIALLY ACROSS THE WESTERN PORTIONS OF THE STATE LIMITED...AND ACTIVITY SHOULD DIMINISH QUICKLY INTO THE OVERNIGHT PERIOD. FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF MODEL GUIDANCE. 31 && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MADE SOME MINOR ADJUSTMENTS TO INCREASE POPS FOR SHOWER/STORM POTENTIAL FRIDAY THROUGH THE WEEKEND AS SHORTWAVE STILL ON TAP TO BRING BETTER STORM POTENTIAL FRIDAY...THEN LINGERING WEAK UPPER LOW THROUGH THE WEEKEND. OTHERWISE FORECAST LOOKS TO BE ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 421 AM EDT WED JUN 11 2014/ THE EXTENDED PERIOD BEGINS AS A TRANSITION PHASE AS PERSISTENT UPPER LEVEL TROUGH FINALLY SHIFTS EAST OF THE AREA TO RESIDE OVER THE CAROLINAS. WILL ACTUALLY SEE SOME SUBTLE RIDGING BEHIND THE TROUGH WHICH SHOULD FOR THE INITIAL PART OF THE EXTENDED ON THU NIGHT...KEEP ACTIVITY TO A RELATIVE MINIMUM WITH SCT POPS MOVING OUT OF THE NE ZONES. THIS RIDGING LOOKS TO BE VERY TEMPORARY IN NATURE HOWEVER AS ANOTHER SIGNIFICANT TROUGH WITH A SURFACE LOW REFLECTION MOVES ACROSS THE DEEP SOUTH AND TENNESSEE VALLEY BY FRIDAY AFTERNOON. PATTERN LOOKS MORE LIKE THAT OF FALL RATHER THAN THE SECOND WEEK OF JUNE. ALTHOUGH INSTABILITY MAY NOT BE QUITE AS HIGH WITH THIS SYSTEM THAN PREVIOUS DAYS WITH CAPE VALUES AROUND 1500 J/KG...DYNAMICS AND PRESENCE OF SUBTLY 850 JET MAY MAKE UP FOR THIS ALLOWING FOR ADDITIONAL STRONG TO SEVERE STORMS. TROUGH TRANSITIONS INTO CUTOFF LOW FOR SAT WITH GFS LIFTING IT NORTH INTO TENNESSEE VALLEY WHILE EURO KEEPS IT WEST OF THE AREA OVER ALABAMA. THIS SHOULD PROVIDE FOR LIMITED DIFFERENCES TO WX IMPACTS AS LIFT IN DIFFLUENT PATTERN IS PRESENT IN BOTH MODELS. BIGGER ISSUE IS GFS SHUNTING DEEPER LAYER MOISTURE EAST WHILE ECMWF KEEPS IT IN PLACE AND PROVIDES FOR A SOGGY SCENARIO FOR MOST OF THE WEEKEND. FOR NOW...WILL GO WITH A BLEND OF THE TWO MODELS WHICH YIELDS MID TO HIGH END SCT POPS THROUGH SUNDAY. THIS WILL NEED TO BE MONITORED CLOSELY FOR POSSIBLE INCREASE WITH SUBSEQUENT FORECASTS. EVENTUALLY INTO NEXT WEEK...WE FINALLY SEE UPPER LEVEL RIDGE BUILD IN OVER THE AREA WITH GFS MORE AGGRESSIVE IN THIS FEATURE. SHOULD SEE INCREASING TEMPS AND REDUCED RAIN CHANCES THROUGH THE END OF THE EXTENDED PERIOD. DEESE && .AVIATION... 18Z UPDATE... CONVECTION CONTINUING TO INCREASE ACROSS THE AREA THIS AFTERNOON...AND EXPECT BEST CHANCES OF THUNDER BETWEEN THROUGH 8PM. WINDS ARE EXPECTED TO STAY TO THE SW THROUGH 10-12Z...WITH A GRADUAL SHIFT TO THE WEST AND THEN NORTHWEST BY 15Z. SPEEDS SHOULD BE 8-10KT THROUGH THIS EVENING...LESS THAN 6KT OVERNIGHT...AND INCREASE AGAIN BY LATE MORNING. HIGHER GUSTS EXPECTED IN OR NEAR CONVECTION. EXPECT GENERALLY VFR CONDITIONS THROUGH THE EVENING...THEN DEGRADING TO IFR BY 10Z. SLOW IMPROVEMENT EXPECTED THROUGH THE DAY AGAIN THURSDAY...WITH STORMS FIRING IN THE AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 83 65 88 / 40 50 30 40 ATLANTA 65 82 68 85 / 30 40 30 60 BLAIRSVILLE 60 77 63 80 / 50 60 30 40 CARTERSVILLE 65 82 65 84 / 40 50 30 60 COLUMBUS 68 87 69 87 / 40 30 20 60 GAINESVILLE 65 79 66 84 / 50 60 30 50 MACON 68 87 67 89 / 40 40 30 60 ROME 65 83 66 85 / 40 40 20 60 PEACHTREE CITY 65 83 65 85 / 40 40 20 60 VIDALIA 70 88 70 87 / 30 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....DEESE/BAKER AVIATION...31
Hazardous weather outlook, Jun 11, 12:13 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1213 PM EDT WED JUN 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1213 PM EDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... STRONG STORMS OVER MAINLY EASTERN AND SOUTHERN AREAS WITH GUSTY WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL THE MAIN THREATS. DISCUSSION... A MOIST AIRMASS WILL CONTINUE OVER THE AREA ALLOWING FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP ONCE AGAIN TODAY. ALTHOUGH COVERAGE OF STORMS MAY BE HIGH...THE SEVERITY SHOULD BE REDUCED BY THE PRESENCE OF CLOUD COVERAGE IN PORTIONS OF THE AREA THROUGH TONIGHT. ISOLATED STRONG STORMS WILL STILL BE POSSIBLE THIS AFTERNOON FOR AREAS EAST AND SOUTH OF THE ATLANTA METRO PRIMARILY WHERE MORE BREAKS IN CLOUD COVERAGE HAS BEEN OCCURRING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... DISCUSSION... ALTHOUGH THERE MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM WILL TRACK ACROSS THE ARE FRIDAY WITH ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR THE WEEKEND THROUGH EARLY NEXT WEEK...MAINLY SCATTERED SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 11, 1:18 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL TUCKER 33.86N 84.22W
06/10/2014 E1.00 INCH DEKALB GA PUBLIC
QUARTER SIZED-HAIL WAS REPORTED IN TUCKER.
&&
EVENT NUMBER FFC1400693
KDFSpecial weather statement, Jun 11, 4:44 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED JUN 11 2014
GAZ086-112115-
444 PM EDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN NORTHEAST EMANUEL COUNTY UNTIL 515 PM EDT...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING NORTHEAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NORTHEAST EMANUEL COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE GEORGE L SMITH STATE PARK...TWIN CITY...
GARFIELD AND CANOOCHEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
&&
LAT...LON 3254 8214 3264 8231 3282 8218 3282 8216
3281 8213 3266 8208 3264 8204
TIME...MOT...LOC 2044Z 216DEG 20KT 3266 8216
16Special weather statement, Jun 11, 5:26 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT WED JUN 11 2014
GAZ112-113-112215-
526 PM EDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS AND
MONTGOMERY COUNTIES UNTIL 615 PM EDT...
AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UVALDA...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS TOOMBS AND
MONTGOMERY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE MCNATT FALLS...GRAYS LANDING...
CHARLOTTEVILLE...UVALDA...CEDAR CROSSING...ALSTON...ROCK SPRINGS...
TOOMBS CENTRAL...SOUTH THOMPSON...CENTER...HIGGSTON...VIDALIA...
SANTA CLAUS...LYONS AND PONDEROSA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3196 8244 3196 8248 3195 8248 3194 8250
3197 8254 3199 8256 3201 8260 3207 8261
3231 8239 3216 8220
TIME...MOT...LOC 2125Z 222DEG 16KT 3205 8249
16Special weather statement, Jun 11, 5:37 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT WED JUN 11 2014
GAZ086-112200-
537 PM EDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN EMANUEL
COUNTY UNTIL 600 PM EDT...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWAINSBORO...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS EMANUEL COUNTY
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LEXSY...NUNEZ...SWAINSBORO...DELLWOOD...MODOC...THREE POINTS...
CANOOCHEE...TWIN CITY...SUMMERTOWN AND GARFIELD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS AND REDUCE VISIBILITIES.
&&
LAT...LON 3244 8232 3256 8248 3282 8225 3281 8222
3282 8215 3281 8213 3269 8209 3265 8206
TIME...MOT...LOC 2136Z 221DEG 17KT 3257 8233
16Special weather statement, Jun 11, 5:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT WED JUN 11 2014
GAZ076-112215-
552 PM EDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 615 PM EDT...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JEFFERSON
COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE MOXLEY...LOUISVILLE...STAPLETONS CROSSROADS...
STELLAVILLE...MATTHEWS...WRENS AND STAPLETON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3311 8228 3302 8228 3288 8243 3296 8254
3302 8255 3303 8258 3325 8248 3332 8239
3332 8236 3322 8223 3320 8223
TIME...MOT...LOC 2152Z 219DEG 19KT 3301 8244
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 10, 8:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 10, 8:30 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| Jun 10, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 40 min |
| Jun 10, 9:04 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 10, 9:27 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 33 min |
| Jun 10, 9:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 10, 10:22 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jun 10, 10:49 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 10, 11:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 11, 4:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 11, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 49 min |
| Jun 11, 5:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 11, 6:10 PM EDT | Flash Flood Warning | FFC | Emanuel | 6 hr |
| Jun 11, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.